# SDR UALA2013061404130

- Difficulty date: June 13, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 48,043 hours, 18,509 cycles
- Engine: Iae V2527A5
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Screw
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 SCREWS MISSING FROM L/E LT WING.  REPLACED MISSING SCREWS.
